The stochastic thin-film equation: Existence of nonnegative martingale solutions

Gess B, Gnann MV (2020)
Stochastic Processes and their Applications 130(12): 7260-7302.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gess, BenjaminUniBi; Gnann, Manuel V.
Abstract / Bemerkung
We consider the stochastic thin-film equation with colored Gaussian Stratonovich noise in one space dimension and establish the existence of nonnegative weak (martingale) solutions. The construction is based on a Trotter-Kato-type decomposition into a deterministic and a stochastic evolution, which yields an easy to implement numerical algorithm. Compared to previous work, no interface potential has to be included, the initial data and the solution can have de-wetted regions of positive measure, and the Trotter-Kato scheme allows for a simpler proof of existence than in case of Ito noise. (C) 2020 Elsevier B.V. All rights reserved.
Erscheinungsjahr
2020
Zeitschriftentitel
Stochastic Processes and their Applications
Band
130
Ausgabe
12
Seite(n)
7260-7302
ISSN
0304-4149
eISSN
1879-209X
Page URI
https://pub.uni-bielefeld.de/record/2948926

Zitieren

Gess B, Gnann MV. The stochastic thin-film equation: Existence of nonnegative martingale solutions. Stochastic Processes and their Applications. 2020;130(12):7260-7302.
Gess, B., & Gnann, M. V. (2020). The stochastic thin-film equation: Existence of nonnegative martingale solutions. Stochastic Processes and their Applications, 130(12), 7260-7302. doi:10.1016/j.spa.2020.07.013
Gess, B., and Gnann, M. V. (2020). The stochastic thin-film equation: Existence of nonnegative martingale solutions. Stochastic Processes and their Applications 130, 7260-7302.
Gess, B., & Gnann, M.V., 2020. The stochastic thin-film equation: Existence of nonnegative martingale solutions. Stochastic Processes and their Applications, 130(12), p 7260-7302.
B. Gess and M.V. Gnann, “The stochastic thin-film equation: Existence of nonnegative martingale solutions”, Stochastic Processes and their Applications, vol. 130, 2020, pp. 7260-7302.
Gess, B., Gnann, M.V.: The stochastic thin-film equation: Existence of nonnegative martingale solutions. Stochastic Processes and their Applications. 130, 7260-7302 (2020).
Gess, Benjamin, and Gnann, Manuel V. “The stochastic thin-film equation: Existence of nonnegative martingale solutions”. Stochastic Processes and their Applications 130.12 (2020): 7260-7302.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar